# SDR IPXA2016012198196

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 8,700 hours, 3,087 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 732591G
- Part serial: 7672A
- Condition: Seized
- Location: Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: E, TOP FWD EQ SUP FAN 1 MESSAGE ON STATUS PAGE, SMELLED BURNED ODOR IN COCKPIT.  DMP ACCOMPLISHED. FOUND SATISFACTORY.  FOUND STUCK FAN ROTOR.  R & R EQUIP COOLING FAN. OPS TEST FWD EQUIP COOLING SYS.  ALL NORMAL IAW AMM 21-58-06.
